# SDR SWAA2022082437261

- Difficulty date: August 1, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 27,093 hours, 12,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WEB BELOW THRESHOLD HAS EVIDENCE OF CORROSION AT NUMEROUS FASTENER HOLES. / [01] COMPLIED WITH TOOL AND MEASUREMENT REQUIREMENTS.;[02] REMOVED CORROSION FROM AREA PER SRM 53-60-15-1A-1 (0.010' DEPTH.). WEB IS OUT OF LIMITS PER SRM 53-60-15-1A-1.;[03] REMOVED AFT CARGO WEB PER SRM 51-40-02;[04] LOCATED HOLES ON THE NEW WEB PER SRM 51-40-02.;[05] VERIFIED LOCATED HOLES ON THE NEW WEB PER SRM 51-40-02.;[06] INSTALLED NUTPLATES TO WEB PER SRM 51-40-02 AND APPLIED DYNOL TO CLOSURE AREA AND BOTTOM OF WEB PER A/M/M 51-21-91;[07] VERIFIED CORRECTIVE ACTION #6;[08] INSTALLED AFT CARGO THRESHOLD WEB PER SRM 51-40-02;[09] INSTALLED C/W
